# SDR ABXA2019060317111

- Difficulty date: May 17, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,120 hours, 42,364 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA710CN
- Condition: Dirty
- Location: Supernumerary
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE SUPERNUMERARY AREA SMOKE DETECTOR'S ALARM SOUNDED WITH NO SMOKE PRESENT AFTER OPENING THE COMPARTMENT’S DOOR. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE SMOKE DETECTOR WAS CLEANED. THE CAUSE OF THE SMOKE DETECTOR'S ALARM WAS DUST IN THE SMOKE DETECTOR.
